# SDR 2011F00126

- Difficulty date: June 14, 2011
- Submitted: June 14, 2011
- Operation: General aviation
- System (JASC): 5100 · Standard Practices/Structures
- Part: Waste Tank
- Part number: 38FA602
- Condition: Damaged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WASTE TANK HAS RUBBER LIFTING OFF SCREEN
